MAUDE Adverse Event Report: TORNIER S.A.S. ORTHOPEDIC MANUAL SURGICAL INSTRUMENT; AEQUALIS REVERSED STERILE PIN KIT 200MM

TORNIER S.A.S. ORTHOPEDIC MANUAL SURGICAL INSTRUMENT; AEQUALIS REVERSED STERILE PIN KIT 200MM
Model Number 200MM
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); Device Embedded In Tissue or Plaque (3165)
Date of Event 11/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
It was reported that a guide pin broke during the case.The pin was being placed to ream the glenoid for a perform implant when the threaded tip of the wire broke off inside the glenoid.The break caused a major delay in the case as the surgeon was trying to remove the tip.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Common Device Name
AEQUALIS REVERSED STERILE PIN KIT 200MM
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6181242
Report Number3000931034-2016-00232
Device Sequence Number185212
Product Code HTW
UDI-Device Identifier03700386931796
UDI-Public03700386931796
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number200MM
Device Catalogue NumberDWD063
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/16/2016
Supplement Date Received by Manufacturer11/16/2016
Initial Report FDA Received Date12/16/2016
Supplement Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;